# SDR UALA2010092903598

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 59,647 hours, 22,172 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002120A
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT HAS UPPER SKIN & LOWER SKIN WITH DELAM AT PREVIOUSLY INSTALLED RIVET REPAIR AT APROX CTR OF SLAT DELAM IS 16 INCHES LONG ACROSS T/E AND EXTENDS 8 INCHES FWD FROM T/E.  DELAM IS 3 INCHES FROM EDGE OF PREVIOUS BONDED REPAIR DELAM IAW SIDE APROX 120 INCH OUT OF LIMITS IAW SRM.  MAX ALLOWED 1.5 INCH AND LOCATION IS NOT ALLOWED AS WELL. SLAT NR 6 INSTALLED IS PN 114N3002-120A, SN IS A2-575.
